# SDR SWIA201541114

- Difficulty date: April 2, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 29,043 hours, 17,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER COWLING HAS SEVERAL AREAS OF DAMAGE AT 5:00, 6:00 AND 7:00 POSITION.  EVALUATED DAMAGE/DENTS, 7 PLACES/MARKED ON LT ENGINE LOWER COWLING.  REPAIRED REF  SRM AND REO.
